MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503010
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Internal Organ Perforation (1987); Urinary Incontinence (4572)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: device code a150205 captures the reportable event of difficult to advance.Patient code e211401 captures the reportable event of bladder perforation.Impact code f1001 captures the reportable event of procedure cancelled.
 
Event or Problem Description
It was reported that, during a procedure, a lynx device was used.Due to the challenging anatomy, the trocar inadvertently punctured the bladder, causing the procedure to be halted and rescheduled to ensure patient safety and allow for proper complication management.The physician was planning to complete the procedure once the patient heals.Currently, the patient has been experiencing stress urinary incontinence.
 
Event or Problem Description
It was reported that, during a procedure, a lynx device was used.Due to the challenging anatomy, the trocar inadvertently punctured the bladder, causing the procedure to be halted and rescheduled to ensure patient safety and allow for proper complication management.The physician was planning to complete the procedure once the patient heals.Currently, the patient still presents the stress urinary incontinence symptoms.
 
Additional Manufacturer Narrative
Block h6: device code a150205 captures the reportable event of difficult to advance.Patient code e211401 captures the reportable event of bladder perforation.Block h11: upon receipt at our quality assurance laboratory, this lynx blue system underwent a thorough analysis.Visual inspection of the device revealed no issues.Additionally, the blue centering tab was attached, and two dilators and association loops were also present.The mesh had no defects.Based on the information available, the complaint was not confirmed since the analysis of the returned device did not find any issues with the device.However, since the adverse events occurred during the procedure and the device had no influence on event, the most probable cause of adverse event related to patient condition is selected since an existing condition or disease is demonstrably responsible for the adverse event and use of the device has neither caused nor otherwise influenced this condition/disease-related adverse event.Block h11: correction to block h6: patient code.

Brand Name
LYNX BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21395466
Report Number2124215-2025-07879
Device Sequence Number20981278
Product Code OTN
UDI-Device Identifier08714729961932
UDI-Public08714729961932
Combination Product (Y/N)N
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068503010
Device Catalogue NumberM0068503010
Device Lot Number0034919738
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age65 YR
Patient SexFemale